Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 170, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2017, 7:11 PM EDT for 4 counties in Ohio. It was in force for 34 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 7:11 PM EDT (23:11 UTC)
- Expired
- Jul 7, 2017, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Adams County, OH, Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 86 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:15 PM EDT | TSTM WND DMG | 4 Sw Waverly, OH | LARGE TREE DOWN ACROSS SR 104 BETWEEN JASPER AND LAKE WHITE |
| Jul 7, 7:25 PM EDT | TSTM WND DMG | Wakefield, OH | TREE DOWN NEAR GOOD SHEPHERD RD AND US 23 |
| Jul 7, 7:28 PM EDT | TSTM WND DMG | 4 Ssw Piketon, OH | TREE FELL ON POWER LINE |
| Jul 7, 7:28 PM EDT | TSTM WND DMG | 4 Ssw Piketon, OH | TREE FELL ON POWER LINE ON WAKEFIELD MOUND ROAD. TIME ESTIMATED FROM RADAR. |
| Jul 7, 7:33 PM EDT | TSTM WND DMG | 2 Wnw Stockdale, OH | TREE DOWN ON POWER LINE AT GERMANY ROAD AND OWL CREEK. TIME ESTIMATED FROM RADAR. |
| Jul 7, 7:43 PM EDT | TSTM WND DMG | Minford, OH | LARGE TREE DOWN OVER SR 335 |
| Jul 7, 7:43 PM EDT | TSTM WND DMG | West Portsmouth, OH | LARGE TREE OVER US 52 NEAR STONEY RUN RD |
| Jul 7, 7:44 PM EDT | TSTM WND DMG | West Portsmouth, OH | ONE LARGE TREE WAS KNOCKED DOWN OVER U.S. 52 NEAR STONEY RUN ROAD IN WEST PORTSMOUTH. |
| Jul 7, 7:50 PM EDT | TSTM WND DMG | 3 Ne Rosemount, OH | LARGE TREE DOWN OVER SR139 -- TIME ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 4:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
826
WUUS51 KILN 072311
SVRILN
OHC001-131-141-145-072345-
/O.NEW.KILN.SV.W.0170.170707T2311Z-170707T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
711 PM EDT FRI JUL 7 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northern Adams County in southwestern Ohio...
Pike County in southwestern Ohio...
Scioto County in southwestern Ohio...
Southern Ross County in southwestern Ohio...
* Until 745 PM EDT.
* At 710 PM EDT, severe thunderstorms were located along a line
extending from near North Folk Village to near Peebles to near
Seaman, moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Chillicothe, Portsmouth, Waverly, New Boston, Piketon, Peebles,
Winchester, Seaman, Bainbridge, Rosemount, Clarktown, Lucasville,
Pike Lake, Kincaid Springs, North Folk Village, Blue Creek,
Londonderry, Beaver, Rarden and Otway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3894 8368 3906 8338 3938 8322 3931 8275
3917 8277 3916 8279 3896 8281 3895 8281
3894 8275 3887 8276 3881 8282 3873 8298
3873 8303 3869 8306 3868 8311 3862 8319
TIME...MOT...LOC 2310Z 292DEG 40KT 3930 8308 3896 8332 3888 8358
HAIL...0.88IN
WIND...70MPH
$$
Novak1 follow-up statement
831
WWUS51 KILN 072328
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
728 PM EDT FRI JUL 7 2017
OHC001-131-141-145-072345-
/O.CON.KILN.SV.W.0170.000000T0000Z-170707T2345Z/
Adams OH-Pike OH-Scioto OH-Ross OH-
728 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN ADAMS...PIKE...SCIOTO AND SOUTHEASTERN ROSS COUNTIES...
At 727 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Chillicothe to 6 miles west of
Lucasville to 8 miles east of West Union, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Portsmouth, Waverly, New Boston, Piketon, Peebles, Winchester,
Seaman, Rosemount, Clarktown, Pike Lake, Lucasville, Blue Creek,
Londonderry, Beaver, Rarden, Otway, Wakefield, Pike County Airport,
Minford and Dunkinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3894 8368 3905 8328 3932 8295 3931 8275
3917 8277 3916 8279 3896 8281 3895 8281
3894 8275 3887 8276 3881 8282 3873 8298
3873 8303 3869 8306 3868 8311 3862 8319
TIME...MOT...LOC 2327Z 292DEG 40KT 3924 8288 3890 8312 3882 8338
HAIL...0.75IN
WIND...60MPH
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:30 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 7, 4:30 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 430 PM EDT Fri Jul 7 2017 .SYNOPSIS... A cold front from the northwest will bring showers and thunderstorms to the region today with the potential for some storms to be severe. High pressure will follow the front, providing dry weather for Saturday and Sunday. A series of upper level disturbances will move across the region Monday through Wednesday providing a chance of showers and thunderstorms each day. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A line of showers and thunderstorms that formed this morning has pushed southeast and is currently approaching Hillsboro. An outflow boundary from the earlier convection now extends from the central of the CWA northwest towards Lake Michigan (as seen on radar and GOES R). ML Cape values on the SPC mesoanalysis are between 1000 and 1500 J/kg which matches up nicely with the 07.18z KILN sounding. DCAPE ahead of the line is around 1400 J/ kg with SFC - 6 km shear around 35 kts. Low level lapse rates also remain favorable at 7 degrees C/ km. Given the extending outflow and existing instability see no reason why ongoing development upstream won't continue to work its way southeast along the old outflow. Also, with the parameters above the threat for severe weather will continue through the afternoon into evening. Shear is sufficient to support cellular organization initially with a linear feature being the most probable outcome. Hail and wind will the primary threats initially with individual cells. The primary threat will then transition to damaging winds as cell mergers occur. By later this evening the mid level ridging across the mountain west will continue to amplify with the upper level through axis swinging through Indiana. The 850 mb front is then forecasted to swing through late this evening which should finally help to bring an end to the showers and thunderstorms. The surface cold front in association with the upper level trough axis will pass through the CWA this evening and clear the CWA Saturday morning. The 850 mb front and much lower PWAT air will be right on its heels with PWATs falling from around 1.70" to around 0.79" Saturday morning. The back side of the trough axis remains more across the midwest though and surface high pressure will initially build in across the plains Saturday morning. The pressure gradient does remain slightly elevated Saturday morning, but with saturated ground fog looks possible. Overall have discounted the effect of the light wind and think the falling dewpoints will lag slightly behind the cold front. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... A surface cold front will be pushing southeast of the CWA Saturday morning with drier air slowly working into the region. Some high res models and global models (GFS/ NAM/ NMM) are trying to indicate some weak showers forming Saturday afternoon as another weak shortwave rotates around the trough axis. Looking at forecast soundings does reveal a layer of saturation around 800 mb, but the layer does appear thin. Above this saturation layer (700 to 200 mb) significant dry air encroaches from the north. The ILN CWA also lies on the covergent side of the upper level trough axis. Due to the mentioned above have kept the forecast area dry Saturday. && .LONG TERM /SUNDAY THROUGH FRIDAY/... West northwest upper level flow between a long wave trough over eastern Canada and high pressure in the central/southern Plains will prevail through the week. This will set the stage for a convectively active period. The chance of showers and thunderstorms will increase Monday into Tuesday as a front lays out across the lower Great Lakes. Appears that there will be a lull in activity around mid week. The chance of storms returns Thursday into Friday as another weak boundary sags towards the region. Temperatures will warm to near or above normal after Sunday with more humid conditions also returning and then persisting through the week. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A line of showers and thunderstorms continue to approach the TAF sites this afternoon ahead of a mid level shortwave. During the afternoon this line of showers and thunderstorms will dive southeast and affect the TAF sites (except KCVG/ KLUK). The outflow from these storms can then be seen extending northwest towards Lake Michigan (seen on GOES R). It is likely that the ongoing convection currently just southeast of Lake Michigan will likely dive southeast towards KCVG/ KLUK. In the line of showers and thunderstorms gusts of 30 to 50 kts will be possible with restrictions in visibilities to LIFR. The second line will likely clear the TAF sites this evening. A cold front will then dive southeast through the TAF sites late this evening with high pressure slowly building in from the north. High res guidance continues to also advertise restricted visibilities/fog near the Indiana/ Ohio state line Saturday morning which looks likely given the wet ground and light winds. Have added a mention of fog into KLUK for now with restrictions in visibilities possibly needed at KCVG and KDAY. Saturday morning after any fog lifts, northwest winds with VFR conditions can be expected. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM... AVIATION...Haines
Hazardous weather outlook, Jul 7, 5:38 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 538 PM EDT Fri Jul 7 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-082145- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 538 PM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Showers and thunderstorms have developed this afternoon and are forecast to continue into the evening. Some of these storms will be severe, with a threat for damaging winds and large hail. Some storms also have the potential for heavy rain. Flash flooding will be possible in some of the heavier storms or where training occurs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions.
In the hours before
Local storm report, Jul 7, 6:29 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HEAVY RAIN 3 W BLUE ASH 39.25N 84.45W
07/07/2017 U0.00 INCH HAMILTON OH TRAINED SPOTTER
PONDING ON ALL LANES OF I-75 AT EXIT 14.
&&
JGIBSONLocal storm report, Jul 7, 6:33 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
07/07/2017 M47 MPH HAMILTON OH ASOS
&&
BHAINESLocal storm report, Jul 7, 6:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG FAYETTEVILLE 39.19N 83.93W
07/07/2017 BROWN OH LAW ENFORCEMENT
ROOF BLOWN OFF AND 5-6 TREES DOWN ACCORDING TO
DISPATCHER.
&&
JGIBSONSpecial weather statement, Jul 7, 6:49 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
649 PM EDT FRI JUL 7 2017
INZ075-080-KYZ090>097-072315-
Switzerland IN-Ohio IN-Boone KY-Pendleton KY-Owen KY-Kenton KY-
Campbell KY-Bracken KY-Gallatin KY-Grant KY-
649 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...NORTHEASTERN
SWITZERLAND...NORTHWESTERN BRACKEN...KENTON...SOUTHERN CAMPBELL...
SOUTHERN BOONE...NORTHERN GRANT...NORTH CENTRAL OWEN...NORTHERN
PENDLETON AND GALLATIN COUNTIES UNTIL 715 PM EDT...
At 648 PM EDT, radar indicated strong thunderstorms along a line
extending from Claryville to near Patriot, moving south at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Covington, Independence, Alexandria, Walton, Claryville, Union,
Crittenden, Dry Ridge, Warsaw, Butler, Florence, Kentucky Speedway.
This includes the following Interstates...
I-71 in Kentucky between mile markers 54 and 77.
I-75 in Kentucky between mile markers 159 and 178.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3865 8496 3865 8494 3866 8494 3868 8497
3892 8499 3898 8444 3886 8428 3887 8423
3882 8422 3875 8412 3863 8496
TIME...MOT...LOC 2248Z 343DEG 22KT 3893 8440 3887 8487
SitesSpecial weather statement, Jul 7, 6:58 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
658 PM EDT FRI JUL 7 2017
KYZ096-097-OHZ079-072330-
Pendleton KY-Bracken KY-Brown OH-
658 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BRACKEN...
CENTRAL PENDLETON AND CENTRAL BROWN COUNTIES UNTIL 730 PM EDT...
At 658 PM EDT, radar indicated strong thunderstorms along a line
extending from near Bethel to near New Richmond, moving southeast at
45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Chilo, Kincaid Lake State Park, Bradford and Lenoxburg.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3877 8420 3879 8414 3879 8409 3880 8405
3864 8450
TIME...MOT...LOC 2258Z 302DEG 40KT 3900 8404 3891 8432
SitesSpecial weather statement, Jul 7, 7:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
700 PM EDT FRI JUL 7 2017
KYZ093-097-099-OHZ078-079-081-072330-
Mason KY-Campbell KY-Bracken KY-Clermont OH-Adams OH-Brown OH-
700 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MASON...
NORTHEASTERN BRACKEN...CENTRAL CAMPBELL...SOUTHERN CLERMONT...
SOUTHERN BROWN AND WEST CENTRAL ADAMS COUNTIES UNTIL 730 PM EDT...
At 700 PM EDT, radar indicated strong thunderstorms along a line
extending from near Bethel to near New Richmond, moving southeast at
45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Alexandria, Georgetown, Bethel, New Richmond, Ripley, Augusta,
Felicity, Neville, Decatur, Russellville, Hamersville, Dover.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3883 8423 3887 8423 3886 8427 3893 8437
3902 8407 3888 8351 3866 8398
TIME...MOT...LOC 2300Z 302DEG 40KT 3899 8403 3891 8431
SitesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:28 AM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Jul 7, 11:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:49 AM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jul 7, 11:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jul 7, 11:59 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 31 min |
| Jul 7, 12:15 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jul 7, 12:31 PM EDT | Special Weather Statement | ILN | Logan, Shelby | 29 min |
| Jul 7, 12:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jul 7, 12:44 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Jul 7, 12:59 PM EDT | Special Weather Statement | ILN | Champaign | 31 min |
| Jul 7, 1:08 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 35 min |
| Jul 7, 1:19 PM EDT | Special Weather Statement | ILN | Delaware, Union | 26 min |
| Jul 7, 1:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 7, 1:43 PM EDT | Special Weather Statement | ILN | Clark, Franklin, Madison, Montgomery, Preble | 32 min |
| Jul 7, 1:49 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 26 min |
| Jul 7, 1:55 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jul 7, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 47 min |
| Jul 7, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Pickaway | 31 min |
| Jul 7, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway | 36 min |
| Jul 7, 2:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 7, 2:48 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 7, 3:16 PM EDT | Special Weather Statement | ILN | Highland, Hocking, Ross | 29 min |
| Jul 7, 4:09 PM EDT | Special Weather Statement | ILN | Pike | 36 min |
| Jul 7, 4:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 7, 4:18 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 42 min |
| Jul 7, 4:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 45 min |
| Jul 7, 5:09 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 7, 5:18 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 27 min |
| Jul 7, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 32 min |
| Jul 7, 5:31 PM EDT | Special Weather Statement | ILN | Preble | 14 min |
| Jul 7, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 52 min |
| Jul 7, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jul 7, 5:56 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Jul 7, 5:57 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 3 hr |
| Jul 7, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 43 min |
| Jul 7, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 46 min |
| Jul 7, 6:20 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 40 min |
| Jul 7, 6:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 40 min |
| Jul 7, 6:40 PM EDT | Areal Flood Warning | ILN | Preble | 6 hr |
| Jul 7, 7:00 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Jul 7, 7:15 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jul 7, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.